Vol 11, No 1 (2013)

April

Table of Contents

Articles

B-Statistically A-Summability PDF
Osama H. H. Edely 1 - 10
Non-Archimedean Fuzzy Versions of Approximate Ring Homomorphisms and Derivations PDF
Nasrin Eghbali 11 - 20
Convergence Theorems of Three-Step Iterations Scheme with Errors for I-Asymptotically Nonexpansive Mappings PDF
Seyit Temir 21 - 34
Normal Ideals in Generalized Almost Distributive Lattices PDF
G.C. Rao, Ravi Kumar Bandaru, N. Rafi 35 - 46
Meromorphic Functions That Share One Finite Value DM with Their First Derivative PDF
Amer H. H. Al-Khaladi 47 - 57
Matrix Mappings on Multiplier Sequence Spaces PDF
Muhammed Altun 59 - 66
Fixed Point Theorems in Generalized Types of Dislocated Metric Spaces and Its Applications PDF
M.A. Ahmed, F.M. Zeyada, G.F. Hassan 67 - 73
On Certain New Difference Sequence Spaces Generated by Infinite Matrices PDF
S. Dutta, P. Baliarsingh 75 - 86
Domain of Generalized Difference Matrix B(r, s) on Some Maddox’s Spaces PDF
Cafer Aydın, Bilal Altay 87 - 102
On the Existence of Positive Solutions for a Class of Infinite Semipositone Systems with Singular Weights PDF
S.H. Rasouli 103 - 110
Smarandache Weak Subtraction Algebra PDF
A. H. Handam 111 - 120
Some I-Convergent Double Classes of Sequences of Fuzzy Numbers Defined by Orlicz Functions PDF
Mausumi Sen, Santanu Roy 121 - 129
On k-Quasiposinormal Weighted Composition Operators PDF
Gopal Datt 131 - 142
Between Preopen and Open Sets in Topological Spaces PDF
Halgwrd M. Darwesh 143 - 155
A Common Fixed Point for a Family of Compatible Maps Involving a Quasi-contraction on Cone Metric Spaces PDF
Hassen Aydi 157 - 171
Testing for Jumps in the Presence of Market Microstructure Noise PDF
Piotr Pluciennik 173 - 187
On a-Maximal Ideals and C-Ideals of Ordered $\Gamma$-Semigroups PDF
Jian Tang, Xiang-Yun Xie 189 - 198
Reduced Differential Transform Method and Its Application on Kawahara Equations PDF
Reza Abazari, Babak Soltanalizadeh 199 - 216
Comparison of the Rate of Convergence of Various Iterative Methods for the Class of Weak Contractions in Banach Spaces PDF
Withun Phuengrattana, Suthep Suantai 217 -226
On the Spectrum of the Option Price of Stock Markets from the Black-scholes Equation PDF
Amnuay Kananthai 227 - 235
Control Charts for Monitoring the Zero-Inflated Generalized Poisson Processes PDF
Narunchara Katemee, Tidadeaw Mayureesawan 237 - 249


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|